# SDR VNAA202504170090

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR WEB CRACKED.   REMOVED CRACKED WEB. FWD PAX DOOR STAIR WEB HAS BEEN REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01 PN: 601R317071-12S 601R317071-12S"
